# SDR K11A2008112672206

- Difficulty date: May 2, 2007
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,695 cycles
- System (JASC): 5711 · Wing Spar
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEW SPAR VERTICAL ATTACH ANGLE HAS EVIDENCE OF A CRACK.
